# SDR ASAA2019040588886

- Difficulty date: March 28, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 44,268 hours, 13,253 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 986 HAS MULTIPLE SPOTS OF CORR ACROSS LENGTH OF BEAM. GROUNDED - YES. CUT OUT DAMAGE AND ACCOMPLISHED PERMANENT REPAIR OF STA 986 FLOOR BEAM UPPER CAP IAW B737 800 SRM 53 70 51 2R 4 W 2 O .150 R .118 L 6 D .032.
